• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Quetiapine Agony

M

MissD

Well-known member
Joined
Jan 21, 2013
Messages
93
This is bitter sweet really. I was diagnosed with pseudo psychosis and have recently started Quetiapine. The thoughts are dampening and emotionally I think it's going to be really beneficial. The trouble is right now I'm having really bad physical side affects. My whole body just aches chronically, and I keep stiffening up. I rang the NHS 111 service and spoke to a doctor; he reassured me I'd be alright.

Anyway, tonight I'm in really bad pain now, and I can feel my hands stiffening more and more as I type.

I wondered if there are any good pain killers, I have paracetamol, co-codamol, and ibprofen (or however you spell it), to hand. I'm not sure which to take, and if they'd even work. Anyone got anything experience with this?
 
M

MissD

Well-known member
Joined
Jan 21, 2013
Messages
93
Ah sod it, I'm going to take the standard dose of co-codamol. Is it normal to feel so much pain when taking a medication like this?

I also have the over whelming feeling like I want to stretch and no amount stretching is satisfying it. I almost wish there were people here to pull my arms and legs. My back is killing me, just want to stretch it.
 
BlueGlass

BlueGlass

ACCOUNT CLOSED
Joined
Jul 21, 2013
Messages
14,427
Location
England
Sorry no one replied to you, I think ibuprofen has an anti-inflammatory effect. Hope your fingers hurt a bit less now after the co-codamol. Have you tried a warming bag?

xxx
 
M

MissD

Well-known member
Joined
Jan 21, 2013
Messages
93
Don't worry, it was quite late when I posted. The co-codamol didn't touch any of the pain. I woke slightly a few times in my sleep with horrific cramps in my arms. It feels very much like I have severe flu only without the other symptoms.

Heat would be a good idea, shame I didn't check here earlier as I didn't think of that. Thanks for suggesting it :)

I didn't know the side affects would be this bad, this is the part the doctors don't conveniently forget to mention.
 
BlueGlass

BlueGlass

ACCOUNT CLOSED
Joined
Jul 21, 2013
Messages
14,427
Location
England
It is all in the small print like always. lol. But their are so many side effects it is pot luck which you get. You seem to have been unlucky and gotten a bad one. :hug:
Hope the heat helps or what about getting some ibuprofen gel to rub on your hands, maybe that would work better than pills?
xxx
 
A

Ajwolf1987

New member
Joined
Jan 24, 2019
Messages
2
Location
UK
know this is a really old post but just wanted to say that if you are taking any medications and want to take any other meds as well then please consult the leaflet and ring your GP/ Doctor and ask if it’s safe to take whatever you want to take with it . I’m not going to suggest googling as googling / forums aren’t the same as proper health advice from a professional . If you take anything and you are having a reaction or you take too much of a medication ring 999 immediately and get help stay safe everyone .

Also if you are having mental health issues and struggling please reach out to your friends / family / doctor and mental health support to get the support you need there are also helplines avaible In the UK the Samaritans are available 24/7 on 116 123 or helplines.org has a full list of UK based helplines that you can call just be aware that some of the words / phrases used in the titles on the page may be triggering so do take care before you click and read and take care of yourself and others

Best wishes

A
 
A

Ajwolf1987

New member
Joined
Jan 24, 2019
Messages
2
Location
UK
Realise not everyone is in the UK same advice to contact your doctor to check before taking any medications alongside the ones you are taking , call your emergency services immediately if you have taken too many or are having an reaction and check for your country’s national helplines via google etc as well as seeking support from friends family your gp and mental health professionals for any support you need
 
Top